Scalar symmetries of the Hubbard models with variable range hopping

Citation
Vi. Inozemtsev et R. Sasaki, Scalar symmetries of the Hubbard models with variable range hopping, PHYS LETT A, 289(6), 2001, pp. 301-305
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
289
Issue
6
Year of publication
2001
Pages
301 - 305
Database
ISI
SICI code
0375-9601(20011029)289:6<301:SSOTHM>2.0.ZU;2-2
Abstract
Examples of scalar conserved currents are presented for trigonometric, hype rbolic and elliptic versions of the Hubbard model with non-nearest neighbou r variable range hopping. They support for the first time the hypothesis ab out the integrability of the elliptic version. The two-electron wave functi ons are constructed in an explicit form. (C) 2001 Elsevier Science B.V. All rights reserved.